# SDR AALA20050284

- Difficulty date: April 22, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT LIGHTS ILLUMINATED ON RIGHT SIDE OF A/C IN FIRST CLASS THROUGH 9H THEN EXTINGUISHED AFTER APPROXIMATELY 30 SECONDS.  OCCURRED SEVERAL TIMES.  REPLACED BATTERY AT SEAT 2H-J.  SYSTEM GROUND CHECKED NORMAL OPERATION.
